Alert archive / Illinois / Wind Advisories in 2006
Wind Advisory 4, NWS Paducah, KY
NWS Paducah, KY issued this wind advisory at Apr 29, 2006, 10:10 PM CDT for 4 states. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- Apr 29, 2006, 10:10 PM CDT (03:10 UTC)
- Expired
- Apr 30, 2006, 4:00 AM CDT
- In force
- 6 hr
- Issued by
- NWS Paducah, KY
All 52 counties
Alexander County, IL, Edwards County, IL, Franklin County, IL, Gallatin County, IL, Hamilton County, IL, Hardin County, IL, Jackson County, IL, Jefferson County, IL, Johnson County, IL, Massac County, IL, Perry County, IL, Pope County, IL, Pulaski County, IL, Saline County, IL, Union County, IL, Wabash County, IL, Wayne County, IL, White County, IL, Williamson County, IL, Gibson County, IN, Pike County, IN, Posey County, IN, Vanderburgh County, IN, Warrick County, IN, Ballard County, KY, Caldwell County, KY, Calloway County, KY, Carlisle County, KY, Crittenden County, KY, Fulton County, KY, Graves County, KY, Henderson County, KY, Hickman County, KY, Hopkins County, KY, Livingston County, KY, Lyon County, KY, Marshall County, KY, McCracken County, KY, Trigg County, KY, Union County, KY, Webster County, KY, Bollinger County, MO, Butler County, MO, Cape Girardeau County, MO, Carter County, MO, Mississippi County, MO, New Madrid County, MO, Perry County, MO, Ripley County, MO, Scott County, MO, Stoddard County, MO, Wayne County, MO
The radar
The Paducah radar (KPAH), 41 km from the middle of the area, began a volume at 03:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 3.2 hours before the alert went out and 240 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1734 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 127 m²/s²
- 0-3 km storm-relative helicity
- 259 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS73 KPAH 300310 NPWPAH URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PADUCAH KY 1010 PM CDT SAT APR 29 2006 ...GUSTY WINDS IN EXCESS OF 45 MPH POSSIBLE OVERNIGHT... .AN INTENSE LOW PRESSURE SYSTEM OVER WESTERN MISSOURI IS PULLING STRONG WINDS FROM ALOFT DOWN TO THE SURFACE. ANY SHOWERS AND THUNDERSTORMS ASSOCIATED WITH THIS SYSTEM WILL ONLY ENHANCE THE DAMAGING WIND GUST POTENTIAL INTO THE EARLY MORNING HOURS ON SUNDAY. ILZ075>078-080>094-INZ081-082-085>087-KYZ001>016-018-MOZ076-086- 087-100-107>112-114-300900- /O.NEW.KPAH.WI.Y.0004.060430T0310Z-060430T0900Z/ JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON- WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE- HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH- WARRICK-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES- LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL- UNION KY-WEBSTER-HOPKINS-HENDERSON-PERRY MO-BOLLINGER- CAPE GIRARDEAU-WAYNE MO-CARTER-RIPLEY-BUTLER-STODDARD-SCOTT- MISSISSIPPI-NEW MADRID- INCLUDING THE CITIES OF...MOUNT VERNON...FAIRFIELD...ALBION... MOUNT CARMEL...PINCKNEYVILLE...WEST FRANKFORT...MCLEANSBORO... CARMI...CARBONDALE...MURPHYSBORO...HERRIN...HARRISBURG... SHAWNEETOWN...JONESBORO...VIENNA...GOLCONDA...ELIZABETHTOWN... CAIRO...MOUND CITY...METROPOLIS...FORT BRANCH...PETERSBURG... POSEYVILLE...EVANSVILLE...BOONVILLE...HICKMAN...CLINTON... BARDWELL...WICKLIFFE...PADUCAH...MAYFIELD...SMITHLAND...BENTON... MURRAY...MARION...EDDYVILLE...CADIZ...PRINCETON...MORGANFIELD... DIXON...MADISONVILLE...HENDERSON...PERRYVILLE...MARBLE HILL... CAPE GIRARDEAU...JACKSON...PIEDMONT...VAN BUREN...DONIPHAN... POPLAR BLUFF...BLOOMFIELD...SIKESTON...CHARLESTON...NEW MADRID 1010 PM CDT SAT APR 29 2006 ...WIND ADVISORY IN EFFECT UNTIL 4 AM CDT SUNDAY... THE NATIONAL WEATHER SERVICE IN PADUCAH HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 4 AM CDT SUNDAY. LOCAL WIND GUSTS BETWEEN 35 AND 45 MPH...WITH ISOLATED GUSTS UP TO 55 MPH...ARE LIKELY FOR LATE THIS SATURDAY EVENING THROUGH EARLY SUNDAY MORNING. THESE STRONG WIND GUSTS WILL BE MOST NOTICEABLE IN AN NEAR ANY SHOWER OR THUNDERSTORM THAT PASSES THROUGH THE REGION. THE ADVISORY INCLUDES ALL OF SOUTHEAST MISSOURI...SOUTHERN ILLINOIS...AND ALL OF SOUTHWEST INDIANA AND WESTERN KENTUCKY...WEST OF A LINE FROM BOONVILLE INDIANA TO CADIZ KENTUCKY. PERSONS IN THE ADVISORY AREA COULD SEE POWER OUTAGES DUE TO TREE LIMBS OR OTHER OBJECTS FALLING ON POWER LINES. ANY LOOSE OBJECTS LEFT OUTDOORS WILL LIKELY BE TOSSED AROUND. SOME TREES MAY BE DOWNED BY THESE STRONG WIND GUSTS. SOME WEAKENED BUILDINGS MAY ALSO EXPERIENCE WIND DAMAGE. A WIND ADVISORY MEANS THAT WIND GUST UP TO 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ SMITH
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Paducah, KY wrote its last area forecast discussion before this wind advisory went out at Apr 29, 3:08 PM CDT, 7 hours 2 minutes earlier.
Area forecast discussion, Apr 29, 3:08 PM CDT, 7 hours 2 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PADUCAH KY 308 PM CDT SAT APR 29 2006 .SHORT TERM (TONIGHT THROUGH WEDNESDAY NIGHT)... MAIN CONCERNS FOR THIS FORECAST CYCLE CONTINUE TO BE POPS THROUGH THE MIDDLE OF NEXT WEEK. LARGE BAND OF SHOWERS STEADILY...BUT EXCRUCIATINGLY SLOWLY...MOVED EASTWARD THROUGH MISSOURI AND ARKANSAS THROUGH EARLY THIS AFTERNOON. HOWEVER...IT HAS WEAKENED AS IT FINALLY DEVELOPED INTO THE WESTERN HALF OF THE AREA RECENTLY. MEANWHILE BACK TO THE WEST...SCATTERED SHRA/TSRA WAS REDEVELOPING IN VICINITY OF SURFACE COLD FRONT OVER SOUTHWEST MISSOURI...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. NOT SURE OF EXACT EVOLUTION...BUT IT APPEARS THAT MAINLY LIGHT PRECIPITATION IN THE FORM OF SHOWERS WILL SPREAD EASTWARD OVER MUCH OF THE AREA THIS EVENING...AS ANOTHER BAND OF SHRA/TSRA MOVES EAST TOWARD SOUTHEAST MISSOURI. THE 12Z GFS AND NAM BOTH SUPPORT THIS SCENARIO...SHOW WEAKENING QPF OVER EASTERN ZONES TONIGHT...WITH THE PRIMARY BAND OF PRECIPITATION MOVING INTO WESTERN HALF OF THE AREA OVERNIGHT. FEEL BEST ABOUT THE COVERAGE AND INTENSITY OVER SOUTHEAST MISSOURI...SO WILL FOCUS BEST POPS THERE...BUT WILL STILL HAVE LIKELY POPS IN THE EASTERN ZONES. MODELS CONTINUE TO SHOW A LARGE OCCLUDED STORM SYSTEM NEAR SIOUX FALLS BY MIDDAY SUNDAY. HOWEVER...INSTEAD OF EVENTUALLY SHOVING THIS SYSTEM EASTWARD TO OUR NORTH...THE MODEL CONSENSUS NOW IS TO DRAW THIS LOW NORTHWARD INTO CANADA...AS ANOTHER SYSTEM MOVES INTO THE NORTHERN HIGH PLAINS THROUGH TUESDAY. LOWEST HEIGHTS AND COLDEST AIR ALOFT WILL BE OVER WESTERN PORTIONS OF THE FORECAST AREA SUNDAY AFTERNOON AND EVENING...AND THE MODELS CONTINUE TO SHOW DECENT INSTABILITY OVER MISSOURI AHEAD OF WEAKENING SURFACE BOUNDARY. WILL SPREAD LIKELY POPS THROUGHOUT THE AREA SUNDAY FOR REMNANTS OF OVERNIGHT CONVECTION MOVING OVER EASTERN ZONES EARLY AND DIURNAL CONVECTION SPREADING OVER WESTERN HALF OF AREA IN THE AFTERNOON. STILL FEEL THAT THERE WILL BE A THREAT FOR LARGE HAIL WITH THE STRONGER STORMS SUNDAY. LIKELY POPS WILL CONTINUE SUNDAY NIGHT...AS NICE MID/UPPER LEVEL JET ROTATES OVER THE REGION...HELPING TO SUSTAIN THE CONVECTION THROUGH MUCH OF THE AREA. THE 12Z GFS WASHES OUT THE ORIGINAL SURFACE BOUNDARY MONDAY...AS ANOTHER SURFACE TROUGH DEVELOPS OVER THE PLAINS. ALSO HEIGHTS WILL RISE AS THE OCCLUDED LOW LIFTS FURTHER NORTH OF THE AREA. THIS WILL LIKELY LEAD TO MORE SUNSHINE...WARMER TEMPERATURES AND A CHANCE OF DIURNAL CONVECTION AGAIN. HOWEVER...WITHOUT A SIGNIFICANT BOUNDARY TO FOCUS DEVELOPMENT...FEEL THAT GOOD CHANCE POPS WILL SUFFICE FOR NOW. WILL CONTINUE CHANCE POPS MONDAY NIGHT AND TUESDAY...AS ANOTHER DECAYING FRONT AND MID/UPPER LEVEL SHORT WAVE TROUGH ROTATE THROUGH THE REGION...ACCORDING TO THE 12Z GFS. WOULD LIKE TO SEE SOME RUN TO RUN CONTINUITY BEFORE JUMPING ON BETTER POPS DURING THIS PERIOD. CERTAINLY COULD NOT RULE OUT SOME THREAT OF SEVERE DURING THIS PERIOD...BUT WITH WARMING IN THE MID AND UPPER LEVELS IT IS NOT AS LIKELY AS SUNDAY. TRIED TO SHADE TOWARD THE WARMER GUIDANCE FOR TEMPERATURES THROUGHOUT THE FORECAST. && .LONG TERM (THURSDAY THROUGH SATURDAY)... AN ACTIVE PATTERN SHOULD CONTINUE TOWARD THE END OF THE WEEK FOR THE PAH FCST AREA. RIDGING OVER THE AREA WILL GIVE WAY TO ZONAL MID LEVEL FLOW AND LOWERING SFC PRESSURES AS A COLD FRONT APPROACHES ON THU. THE GFS MAY BE A BIT FAST WITH THE PCPN...FROPA...AND THE PARENT MID LEVEL LOW IN SRN CANADA...COMPARED TO THE GFS ENSEMBLES/ ECMWF. THERE IS QUITE A BIT OF UNCERTAINTY ABOUT HOW THE OVERALL PATTERN WLL EVOLVE...SO A LOW CHC POP WAS KEPT IN THE FCST FOR THU/THU NITE/FRI...WITH ONLY A SLGT CHC FOR FRI NITE. DAY7 LOOKS DRY AND COOL FOR NOW...BEST WE CAN TELL. && .PAH WATCHES/WARNINGS/ADVISORIES... KY...NONE. MO...NONE. IL...NONE. IN...NONE. && DRS/DB
Hazardous weather outlook, Apr 29, 4:32 PM CDT, 5 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE PADUCAH KY 432 PM CDT SAT APR 29 2006 ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087- 100-107>112-114-301000- JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON- WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE- HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH- WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES- LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL- UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN- MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER- RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID- 432 PM CDT SAT APR 29 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN ILLINOIS...SOUTHWEST INDIANA...WESTERN KENTUCKY AND SOUTHEAST MISSOURI. .DAY ONE...TONIGHT THERE IS A CHANCE OF THUNDERSTORMS TONIGHT...OVER SOUTHEAST MISSOURI...SOUTHERN ILLINOIS...AND THE PURCHASE AND LAKES AREAS OF WEST KENTUCKY. A COMPLEX OF STORMS IS EXPECTED TO PUSH EASTWARD ACROSS SOUTHERN MISSOURI THIS EVENING...AND MAY STILL BE CAPABLE OF PRODUCING A FEW DAMAGING WIND GUSTS ACROSS SOUTHEAST MISSOURI LATE THIS EVENING AND OVERNIGHT. HOWEVER...WITH ONLY LIMITED INSTABILITY OVER THE REGION...THIS COMPLEX OF STORMS MAY WEAKEN TO JUST ANOTHER BAND OF SHOWERS BY THE TIME IT REACHES THE AREA. GUSTY SOUTHEAST WINDS WILL CONTINUE ACROSS THE AREA TONIGHT. SUSTAINED WIND SPEEDS WILL BE FROM 15 TO 25 MPH...WITH FREQUENT GUSTS AROUND 30 MPH. THE STRONGEST WINDS CAN BE EXPECTED OVER SOUTHERN ILLINOIS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THERE IS A CHANCE OF THUNDERSTORMS WITH LARGE HAIL OVER SOUTHEAST MISSOURI AND SOUTHWEST ILLINOIS SUNDAY AFTERNOON AND EVENING. THUNDERSTORMS WILL BE POSSIBLE THROUGHOUT THE REGION SUNDAY AND SUNDAY NIGHT. THERE IS A GOOD CHANCE OF THUNDERSTORMS THROUGHOUT THE REGION MONDAY THROUGH TUESDAY. SEVERE WEATHER CANNOT BE RULED OUT DURING THIS PERIOD. THERE IS ALSO A CHANCE OF THUNDERSTORMS OVER THE ENTIRE REGION THURSDAY AND FRIDAY. SEVERE WEATHER CANNOT BE RULED OUT DURING THIS PERIOD EITHER. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUESTED SUNDAY AFTERNOON AND EVENING. SPOTTERS ARE ALSO URGED TO CLOSELY MONITOR THE LATEST OUTLOOKS FOR THE UPCOMING WEEK. DRS
In the hours before
Special weather statement, Apr 29, 4:19 PM CDT, 5 hours 51 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PADUCAH KY 419 PM CDT SAT APR 29 2006 ILZ075>077-080>086-088-MOZ076-086-087-100-300000- BOLLINGER MO-CAPE GIRARDEAU MO-EDWARDS IL-FRANKLIN IL-HAMILTON IL- JACKSON IL-JEFFERSON IL-PERRY IL-PERRY MO-SALINE IL-UNION IL- WAYNE IL-WAYNE MO-WHITE IL-WILLIAMSON IL- 419 PM CDT SAT APR 29 2006 ...GUSTY WINDS UP TO 45 MPH POSSIBLE THROUGH DUSK... INTERMITTENT GUSTS BETWEEN 35 AND 45 MPH WILL BE POSSIBLE ACROSS PARTS OF SOUTHEAST MISSOURI AND SOUTHWEST ILLINOIS THROUGH 7 PM... MAINLY NORTH AND WEST OF A LINE FROM CAPE GIRARDEAU MISSOURI TO WAYNE CITY ILLINOIS. THE GUSTY WINDS WERE MIXING DOWN TO THE SURFACE BEHIND THE WIDESPREAD AREA OF RAIN THAT DOTTED THE REGION DURING THE AFTERNOON. THESE WINDS MAY TOSS AROUND LOOSE OBJECTS LEFT OUTDOORS AND CAUSE WEAKENED BUILDINGS OR TREES TO FALL OVER. DRIVERS IN HIGH PROFILE VEHICLES...SUCH AS TRACTOR TRAILER TRUCKS AND RECREATIONAL VEHICLES...MAY ENCOUNTER DIFFICULTY STEERING...ESPECIALLY WHEN DRIVING ON WEST OR EAST ORIENTED ROADS. THE WINDS SHOULD SUBSIDE LATER THIS EVENING...AS MORE CLOUDS AND RAIN PUSH BACK INTO THE REGION. SMITH
Local storm report, Apr 29, 5:35 PM CDT, 4 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
535 PM CDT SAT APR 29 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM NON-TSTM WND DMG MARION 37.73N 88.94W
04/29/2006 WILLIAMSON IL PUBLIC
2 FOOT DIAMETER TREE BLOWN DOWN. FELL ON SMALL SHED WHICH
WAS DESTROYED AND IS BLOCKING BOYTON STREET.
&&
SMITTYLocal storm report, Apr 29, 8:03 PM CDT, 2 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
803 PM CDT SAT APR 29 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0720 PM NON-TSTM WND DMG EVANSVILLE 37.98N 87.54W
04/29/2006 VANDERBURGH IN BROADCAST MEDIA
DOWNED TREE LIMBS HAD BROUGHT POWER OUTAGES TO AROUND 700
HOMES ON THE NORTH SIDE OF EVANSVILLE.
&&
SMITTYSpecial weather statement, Apr 29, 8:38 PM CDT, 1 hour 32 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PADUCAH KY 838 PM CDT SAT APR 29 2006 ILZ075>078-080>094-INZ081-082-085>088-KYZ001>007-010-014-018-MOZ076- 086-087-100-107>112-114-300500- ALEXANDER IL-BALLARD KY-BOLLINGER MO-BUTLER MO-CAPE GIRARDEAU MO- CARLISLE KY-CARTER MO-CRITTENDEN KY-EDWARDS IL-FRANKLIN IL-FULTON KY- GALLATIN IL-GIBSON IN-GRAVES KY-HAMILTON IL-HARDIN IL-HENDERSON KY- HICKMAN KY-JACKSON IL-JEFFERSON IL-JOHNSON IL-LIVINGSTON KY- MASSAC IL-MCCRACKEN KY-MISSISSIPPI MO-NEW MADRID MO-PERRY IL- PERRY MO-PIKE IN-POPE IL-POSEY IN-PULASKI IL-RIPLEY MO-SALINE IL- SCOTT MO-SPENCER IN-STODDARD MO-UNION IL-UNION KY-VANDERBURGH IN- WABASH IL-WARRICK IN-WAYNE IL-WAYNE MO-WHITE IL-WILLIAMSON IL- 838 PM CDT SAT APR 29 2006 ...GUSTY WINDS UP TO 45 MPH STILL LIKELY THROUGH THE EVENING... INTERMITTENT GUSTS BETWEEN 35 AND 45 MPH WILL CONTINUE TO PERSIST ACROSS PARTS OF SOUTHEAST MISSOURI...SOUTHERN ILLINOIS AND INTO SOUTHWEST INDIANA THROUGH MIDNIGHT. THESE GUSTS HAVE CONTRIBUTED TO SPORADIC POWER OUTAGES IN EVANSVILLE INDIANA AND OVER PARTS OF JACKSON COUNTY IN SOUTHWEST ILLINOIS DURING THE EVENING. REPORTS OF SOME TREE LIMBS AND A FEW TREES DOWN HAVE ALSO BEEN RELAYED BY SPOTTERS AND COMMERCIAL TELEVISION STATIONS TO THE NATIONAL WEATHER SERVICE. FOR ISOLATED LOCATIONS AT HIGHER ELEVATIONS IN SOUTHERN ILLINOIS... SOUTHWEST INDIANA AND SOUTHEAST MISSOURI...A FEW WIND GUSTS BETWEEN 45 AND 55 MPH MAY BE POSSIBLE THIS EVENING. THESE WINDS WILL TOSS AROUND LOOSE OBJECTS LEFT OUTDOORS AND CAUSE WEAKENED BUILDINGS OR TREES TO FALL OVER. ANY TREE LIMBS OR SMALL TREES THAT FALL ON POWER LINES COULD CAUSE POWER OUTAGES. IN ADDITION...DRIVERS OF HIGH PROFILE VEHICLES...SUCH AS TRACTOR TRAILER TRUCKS AND RECREATIONAL VEHICLES...MAY ENCOUNTER DIFFICULTY STEERING...ESPECIALLY WHEN DRIVING ON WEST OR EAST ORIENTED ROADS. AT THIS TIME...THE GREATEST POTENTIAL FOR THESE GUSTY WINDS SHOULD REMAIN WEST OF A LINE FROM OWENSBORO AND PADUCAH KENTUCKY...ONWARD TO NEW MADRID MISSOURI. THE WINDS SHOULD GRADUALLY SUBSIDE AROUND MIDNIGHT...AS MORE CLOUDS AND RAIN PUSH ACROSS THE REGION. SMITH
The office that day
Everything else NWS Paducah, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 30, 3:29 PM CDT | Severe Thunderstorm Warning | PAH | Perry | 61 min |
| Apr 30, 4:05 PM CDT | Severe Thunderstorm Warning | PAH | Jackson | 55 min |
| Apr 30, 5:21 PM CDT | Severe Thunderstorm Warning | PAH | Jackson, Union | 54 min |
| Apr 30, 5:23 PM CDT | Tornado Warning | PAH | Alexander | 37 min |
| Apr 30, 5:55 PM CDT | Severe Thunderstorm Warning | PAH | Pulaski | 50 min |
| Apr 30, 6:03 PM CDT | Severe Thunderstorm Warning | PAH | Johnson, Williamson | 45 min |
| Apr 30, 10:47 AM CDT | Tornado Warning | PAH | Mississippi | 28 min |
| Apr 30, 1:43 PM CDT | Severe Thunderstorm Warning | PAH | Bollinger | 36 min |
| Apr 30, 2:31 PM CDT | Severe Thunderstorm Warning | PAH | Carter, Ripley | 44 min |
| Apr 30, 2:58 PM CDT | Severe Thunderstorm Warning | PAH | Bollinger, Cape Girardeau, Perry | 47 min |
| Apr 30, 3:08 PM CDT | Severe Thunderstorm Warning | PAH | Ripley | 82 min |
| Apr 30, 3:14 PM CDT | Severe Thunderstorm Warning | PAH | Butler, Carter, Wayne | 76 min |
| Apr 30, 3:41 PM CDT | Severe Thunderstorm Warning | PAH | Bollinger | 49 min |
| Apr 30, 3:58 PM CDT | Severe Thunderstorm Warning | PAH | Cape Girardeau | 62 min |
| Apr 30, 4:18 PM CDT | Severe Thunderstorm Warning | PAH | Stoddard | 42 min |
| Apr 30, 4:28 PM CDT | Severe Thunderstorm Warning | PAH | Butler, Ripley | 62 min |
| Apr 30, 4:31 PM CDT | Severe Thunderstorm Warning | PAH | Bollinger | 14 min |
| Apr 30, 4:44 PM CDT | Severe Thunderstorm Warning | PAH | Scott | 61 min |
| Apr 30, 4:57 PM CDT | Severe Thunderstorm Warning | PAH | Cape Girardeau | 48 min |
| Apr 30, 4:59 PM CDT | Severe Thunderstorm Warning | PAH | Stoddard | 46 min |
| Apr 30, 5:07 PM CDT | Tornado Warning | PAH | Scott | 38 min |
| Apr 30, 5:28 PM CDT | Severe Thunderstorm Warning | PAH | Butler | 47 min |
| Apr 30, 5:46 PM CDT | Severe Thunderstorm Warning | PAH | New Madrid, Scott, Stoddard | 44 min |
| Apr 30, 6:29 PM CDT | Severe Thunderstorm Warning | PAH | New Madrid, Stoddard | 61 min |
| Apr 30, 6:46 PM CDT | Tornado Warning | PAH | New Madrid | 59 min |
Nearby
Wind Advisories in Illinois, 2006Wind Advisories in Kentucky, 2006Wind Advisories in Missouri, 2006Every wind advisory in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.